Complicated Asymptotic Behavior of Solutions for Heat Equation in Some Weighted Space
Liangwei Wang and
Jingxue Yin
Abstract and Applied Analysis, 2012, vol. 2012, 1-15
Abstract:
We investigate the asymptotic behavior of solutions for the heat equation in the weighted space ð ‘Œ 𠜎 0 ( â„ ð ‘ ) ≡ { 𠜑 ∈ ð ¶ ( â„ ð ‘ ) ∶ l i m | ð ‘¥ | → ∞ ( 1 + | ð ‘¥ | 2 ) − 𠜎 / 2 𠜑 ( ð ‘¥ ) = 0 } . Exactly, we find that the unbounded function space ð ‘Œ 𠜎 0 ( â„ ð ‘ ) with 0 < 𠜎 < ð ‘ can provide a setting where complexity occurs in the asymptotic behavior of solutions for the heat equation.
Date: 2012
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/463082.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/463082.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:463082
DOI: 10.1155/2012/463082
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().